MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT400
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: exact date not provided, best estimate is between 4/8/2019 - 4/24/2019.If explanted; give date: not applicable as the iol remain implanted in the patient's eye.The device was not returned for analysis as the lens remains implanted in the patient¿s ocular sinister (left eye); therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported intraocular lens (iol) model zct400 22.5 diopter lens was implanted in the patient¿s ocular sinister (left eye) on (b)(6) 2019.Iol will be explanted on (b)(6) 2019 due to complaint of lens shifted off axis.Through follow up, customer account provided additional information confirming the doctor was able to rotate the lens back into position, and the lens was not explanted/exchanged.No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
Additional information through follow up, customer account provided additional information confirming the iol rotated 45 degrees, patient visual acuity issues due to salzman corneal nodules.There was no incision enlargement, no serious patient injury, no sutures, and no vitrectomy.No additional information was provided to johnson & johnson surgical vision.The following sections have been updated accordingly: date of event: (b)(6) 2019.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa: 010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8630521
Report Number3011852734-2019-00111
Device Sequence Number2005135
Product Code HQL
UDI-Device Identifier05050474553965
UDI-Public(01)05050474553965(17)210615
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2021
Device Model NumberZCT400
Device Catalogue NumberZCT400U225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer05/24/2019
10/25/2020
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date06/07/2019
11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Date Report Sent to FDA01/01/2005